Agenda – Symposium 5 – Sabbath – Standing on Trial Computation of the Biblical Calendar Day 5 – Symposium 5

(1) From 7:00 - 8:00 - Breakfast time

#### Note:

In order to be able to participate in the Symposium by Answering or asking Questions – All must study this Material first

- Movement Section 5 Agenda PDF Videos
- (2) Agenda Symposium 5 PDF

https://144000teachers.org/144000teachers/#1693926627718-fd5c2e2d-b806

- **(3)** From 8:30 9:10
  - Introduction Welcome
  - Prayer
    - A. <u>Scripture Songs</u> <u>Original Edition</u> Introduce <u>Video 1</u> – Duration: <u>10</u> min.

https://144000teachers.org/144000teachers/#1693926627718-fd5c2e2d-b806

**B.** Symposium 5 – Definition of Symposium

Introduce Video 2 – Duration: 10 min.

https://144000teachers.org/144000teachers/#1693926627718-fd5c2e2d-b806

C. 7 Pillars of Our Faith - Third S - Sabbath

Introduce <u>Video 3</u> – Duration: <u>7</u> min

<u>Make an appeal for Baptism</u> – Duration: <u>5</u> min.

https://144000teachers.org/144000teachers/#1693926627718-fd5c2e2d-b806

- **(4)** From 9:10 9:40
  - D. Synchronism Chronology Intro

Introduce Video 4 – Duration: 28:57 min.

https://144000teachers.org/144000teachers/#1693926627718-fd5c2e2d-b806

#### **(5)** From 9:40 – 10:20

### E. Standing on Trial - Calendars

Introduce Video 5 – Duration: 40 min.

https://144000teachers.org/144000teachers/#1693926627718-fd5c2e2d-b806

From <u>10:20 – 10:30</u> – <u>10</u> min. Break

### **(6)** From 10:30 – 11:40

### F. Breaking the Code - Calendar

Introduce Video 6 – Duration: 1:10 hour

https://144000teachers.org/144000teachers/#1693926627718-fd5c2e2d-b806

#### **(7)** From 11:40 – 12:50

#### G. Biblical Calendar - Common or Embolismic

Introduce Video 7 – Duration: 1:10 hour

https://144000teachers.org/144000teachers/#1693926627718-fd5c2e2d-b806

#### **(8)** From 12:50 – 13:00

# I. Preparation to Participate in the Symposium

Duration: 10 min.

### a) Divide in Groups:

## Example:

50 people divided by 10 people, will give 5 groups.

2000 people divided by 200 people, will give 10 groups.

Or divided by 100 people, will give 20 groups.

# b) Choose a Representative for each Group:

Representatives will speak at the Symposium presentation

#### **(9)** From 13:00 – 13:10

Duration: 10 min.

**Question 1:** 

Who changed the Creator's Calendar and Why?

#### Answer:

https://www.numbers1317.org/breaking-the-code/index.html

#### (10) From 13:10 – 13:20

Duration: 10 min.

**Question 2:** 

Which one is the True Creator's Calendar?

#### **Answer:**

https://144000teachers.org/wp-content/uploads/2021/11/Standing-on-Trial-for-your-Beliefs-Biblical-Calendar.pptx-pdf.pdf

#### **(11)** From 13:20 – 13:40

Duration: **20** min.

**Question 3:** 

Can you explain how to compute the Creator's Calendar?

#### Answer:

https://144000teachers.org/wp-content/uploads/2021/11/Computation-Biblical-Calendar-Edited-2020-pdf.pdf

### (12) From 13:40 – 14:00

Duration: 20 min.

Question 4:

When using the Data of USNO for the Phases of the Moon and the Fraction Illuminated of the Moon, can you identify a Common Year and an Embolismic Year?

#### Answer:

Biblical-Calendar - Fraction of the Moon - 2020-2030 - Feasts – PDF https://www.youtube.com/watch?v=Q6KnWD7gQ9M

https://144000teachers.org/wp-content/uploads/2022/06/Biblical-

Calendar-2020-2030-Fraction-of-the-Moon-Edited-Days-of-the-months.pdf

Prayer Lunch time: 14:00 – 15:00

#### (13) From 15:00 – 16:00

- J. Welcome
- a. Prayer
- b. **Scripture Songs** Original Edition <u>Video 1</u> Duration: <u>15</u> min. <a href="https://144000teachers.org/144000teachers/#1693926627718-fd5c2e2d-b806">https://144000teachers.org/144000teachers/#1693926627718-fd5c2e2d-b806</a>

# • Appeal - Faithful Stewardship

Introduce <u>Video 8</u> – <u>Play: Day 5</u> – Stewardship – <u>1</u> min. https://144000teachers.org/144000teachers/#1693926627718-fd5c2e2d-b806

### <u>Ingathering 3 – More than Enough</u>

Sister Odette - Duration: 25 min.

# **Brother Amos and Team** – Way of Life Health Centers

Duration: 20 min.

#### **(14)** From 16:00 – 16:30

Duration: 30 min.

**Question 1:** 

Who changed the Creator's Calendar and Why?

### **(15)** From 16:30 – 17:00

**Duration:** 

Question 30 min.

Which one is the True Creator's Calendar?

### (16) From 17:00 – 17:50

Duration: 50 min.

Question 3.

Can you explain how to compute the Creator's Calendar?

### (17) From 17:50 – 18:30

Duration: 50 min.

Question 4.

When using the Data of USNO for the Phases of the Moon and the Fraction Illuminated of the Moon, can you identify a Common Year and an Embolismic Year?

### (18) From 18:30 – 19:00

Questions and Comments – Duration: 30 min.

# (19) <u>From 19:00 – 19:05</u> **Make an Appeal for Baptism**

Prayer Baptism